# SDR HEEA968412

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3452 · ATC Transponder System
- Part: Control
- Part number: 071119208
- Condition: Defective
- Location: Cockpit Atc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE. PERFORMED PRELIMINARY INSPECTION, FOUND DIODES CR204 & CR205 SHORTED.  ALSO FOUND C214 CAPACITOR BAD.  REPLACED CR204, CR205, C214.  REPAIRED.  ALSO REPLACED PHOTOCELL V101 AND PHOTOCELL LENS P/N 088-00548-0000 AND RETAINING RING P/N 090-0036-04.REPAIRED.  BENCH CHECK GOOD.
